Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Diagnosed with conjunctivitis. Eye is extremely red and watery. Could I ask a doctor?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Hello Dr Meyer, my son was diagnosed with conjunctivitis and symptoms of exudate and swelling have improved but eye is still extremely red and a little watery. No itching, no blurred vision, no other issue...just very red
Posted Fri, 8 Nov 2013 in Vision and Eye Disorders
Answered by Dr. Lohit K 2 hours later
Brief Answer:
Will disappear in time.Can take antiallergic drops

Detailed Answer:
Hi, thanks for using XXXXXXX
I went through the query and understood your concern.

Since all the symptoms are improved now with the tobramycin drops, you need to continue the complete course of it as advised by your doctor. The redness may be due to conjunctivitis or due to allergy. Usually the redness disappear little later than all other symptoms. You can ask antihistamine/anti allergy eye drops from your doctor as this will help you to get rid of redness faster.

Also you need to wear the corrected contact lens only after complete recovery or can use spectacles. Avoid touching the eyes and wash your hands with soap if you touch your eyes to prevent spreading of infection, avoid direct exposure of your eyes to AC vents and sun.Use sun glasses. These will help you.

I hope this information has been both informative and helpful for you. Feel free to ask if any related query and I will be glad to answer them.
If you like my answers kindly rate it, and write a review as well. Wish you a very happy life and good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor